EconPapers    
Economics at your fingertips  
 

DECISION THEORY UNDER AMBIGUITY

Johanna Etner, Meglena Jeleva () and Jean-Marc Tallon ()

Journal of Economic Surveys, 2012, vol. 26, issue 2, 234-270

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (76) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-6419.2010.00641.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Decision theory under ambiguity (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jecsur:v:26:y:2012:i:2:p:234-270

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0950-0804

Access Statistics for this article

More articles in Journal of Economic Surveys from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-01-23
Handle: RePEc:bla:jecsur:v:26:y:2012:i:2:p:234-270